# SDR GTIA2021021835604

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 13,302 hours, 5,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & L2 DOORS NEED DOOR ASSIST BTL SERVICING-SERVICED L1 & L2 SERVICE DOOR ASSIST BLT IAW AMM 52-10-00.
